# SDR CALA2013090290942

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,943 hours, 18,742 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP FOUND 1X1 INCH SQUARE PUNCTURE AFT PIT MAIN FLOOR PANEL AFT OF CARGO DOOR.  PUNCTURE TAPED OVER PER MT-53-007.
